Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regularity in terms of reductions in local Noether lattices

Author: Michael E. Detlefsen
Journal: Proc. Amer. Math. Soc. 43 (1974), 1-7
MSC: Primary 13A15
MathSciNet review: 0327728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An $(n,d)$-sequence in a local Noether lattice $(L,M)$ is a sequence of words which satisfy certain factorization properties. If $(L,M)$ satisfies the union condition, there exist $(n,d)$-sequences which can be extended to minimal bases for the powers of $M$. Consequently, if $(L,M)$ satisfies the union condition, $(L,M)$ is regular if and only if $M$ is a minimal reduction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15

Additional Information

Keywords: Regular local Noether lattice, free monoid, reduction, union condition, analytically independent, <IMG WIDTH="53" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$(n,d)$">-sequence
Article copyright: © Copyright 1974 American Mathematical Society